Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3891
Title: Stating Infinity in Set/Hyperset Theory
Authors: Omodeo, Eugenio G.
Policriti, Alberto
Tomescu, Alexandru I.
Keywords: SatisfiabilityDecision AlgorithmsInfinity AxiomComputable Set TheoryNon-Well-Founded Sets
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Eugenio G. Omodeo, Alberto Policriti, Alexandru I. Tomescu, "Stating Infinity in Set/Hyperset Theory", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 (2010), pp. 205-210.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 (2010)
Abstract: It is known that the Infinity Axiom can be expressed, even if the Axiom of Foundation is not assumed, in a logically simple form, by means of a formula involving only restricted universal quantifiers. Moreover, with Aczel's Anti-Foundation Axiom superseding von Neumann's Axiom of Foundation, a similar formula has recently emerged, which enjoys the additional property that it is satisfied only by (infinite) ill-founded sets. We give here new short proofs of both results.
URI: http://hdl.handle.net/10077/3891
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010)

Files in This Item:
File Description SizeFormat 
Omodeo Policriti Tomescu RendMat42.pdf196.07 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

1,114
checked on Oct 19, 2018

Download(s)

515
checked on Oct 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.